# SDR R61A20070011

- Difficulty date: May 22, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 8,382 hours, 5,809 cycles
- System (JASC): 2210 · Autopilot System
- Part: Power Supply
- Part number: 70244401901
- Part serial: 03101470
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT/AUTO THROTTLE DISENGAGED, FOLLOWED BY MAU 3 FAIL INDICATION, THEN CREW HAD SMOKE ODOR AND AFT CARGO SMOKE ALONG WITH WARNING.  CREW DIVERTED AND FOLLOWED QRH PROCEDURES, INDICATION WENT AWAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DIPATCHED TO A/C INSPECTED AND NO INDICATION OF FIRE WAS FOUND IN CARGO AREA'S.  MAINTENANCE FOUND MAU POWER SUPPLY MODULE TO ODOR BURNED.  MAINTENANCE REPLACED MODULE OPERATIONAL CHECK GOOD AND A/C WAS RETURNED TO SERVICE.
